# SDR FDEA201607122366

- Difficulty date: July 12, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 66,063 hours, 15,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR UPPER LINING SLIDING CLOSEOUT PANEL SPRING BROKEN AND PANEL DAMAGED.  NO RESTRICTION, IAW 25-23-23-2  L1 DOOR UPPER LINING SLIDING CLOSEOUT PANEL SPRING BROKEN AND PANEL DAMAGED.  REMOVED L1 DOOR SLIDING CEILING AND EXIT LIGHT PANEL ASSY IAW MM 25-23-23-2, PARA 2D.  TERMINATED WIRES AT LT FORWARD DOOR EXIT SIGN, L2-721, IAW SWPM, AND WDM 33-52-01.  TESTS NORMAL IAW AMM 33-52-01-5.  TERMINATING ACTION ACCOMPLISHED FOR 25-23-23-2 AT 66,063:27 HR, 15,552 CYCLES,  L1 DOOR UPPER LINING SLIDING CLOSEOUT PANEL.  INSTALLED NEW SPRING, OPS CHECKED GOOD IAW MM 25-23-23-4.
